Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 95, NWS Green Bay, WI

December 3, 2017

NWS Green Bay, WI issued this small craft advisory at Dec 3, 2017, 3:32 AM CST. It took effect at Dec 3, 2017, 6:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2017, 3:32 AM CST (09:32 UTC)
In effect from
Dec 3, 2017, 6:00 PM CST
Expired
Dec 4, 2017, 6:00 AM CST
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

553 
WHUS73 KGRB 030932
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CST SUN DEC 3 2017

LMZ541>543-031745-
/O.NEW.KGRB.SC.Y.0095.171204T0000Z-171204T1200Z/
/O.EXT.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
332 AM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST MONDAY. 

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN
  INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40
  KNOTS LATER MONDAY INTO MONDAY EVENING. WINDS WILL VEER
  SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...INCREASING TO 3 TO 6 FEET LATE TONIGHT THEN 6 TO 10
  FEET MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO 
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-031745-
/O.NEW.KGRB.SC.Y.0095.171204T0300Z-171204T1200Z/
/O.EXT.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
332 AM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM
CST MONDAY. 

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN
  INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40
  KNOTS LATER MONDAY INTO MONDAY EVENING. WINDS WILL VEER
  SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY.

* WAVES...WAVES INCREASING TO 3 TO 5 FEET TONIGHT, BUILDING TO 4 
  TO 7 FEET MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
938 
WHUS73 KGRB 031603
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 AM CST SUN DEC 3 2017

LMZ541>543-040015-
/O.CON.KGRB.SC.Y.0095.171204T0000Z-171204T1200Z/
/O.CON.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1003 AM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN
  INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40
  KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL 
  VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...INCREASING TO 3 TO 6 FEET TONIGHT THEN 6 TO 10 FEET ON  
  MONDAY. WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-040015-
/O.CON.KGRB.SC.Y.0095.171204T0300Z-171204T1200Z/
/O.CON.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1003 AM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 AM CST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY EVENING...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT THEN
  INCREASING FURTHER MONDAY TO 25 TO 30 KNOTS WITH GUSTS TO 40
  KNOTS MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER 
  SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...WAVES INCREASING TO 3 TO 5 FEET TONIGHT, BUILDING TO 4 
  TO 7 FEET BY MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
318 
WHUS73 KGRB 032059
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
259 PM CST SUN DEC 3 2017

LMZ541>543-040500-
/O.EXT.KGRB.SC.Y.0095.171204T0000Z-171204T1800Z/
/O.UPG.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/
/O.NEW.KGRB.GL.W.0016.171204T1800Z-171206T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
259 PM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
NOON CST MONDAY...
...GALE WARNING IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM NOON MONDAY TO 9 PM CST TUESDAY.

* WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE
  GUSTS TO AROUND 35 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL THEN
  INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER 
  MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL VEER SOUTHWEST 
  MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...3 TO 5 FEET TONIGHT INCREASING TO 6 TO 10 FEET AFTER
  MIDNIGHT. WAVES WILL THEN INCREASE TO 12 TO 16 FEET ON MONDAY. 
  WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-040500-
/O.EXT.KGRB.SC.Y.0095.171204T0300Z-171205T0000Z/
/O.UPG.KGRB.GL.A.0009.171204T1200Z-171206T0300Z/
/O.NEW.KGRB.GL.W.0016.171205T0000Z-171206T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
259 PM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST MONDAY...
...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING, WHICH IS IN EFFECT FROM 6 PM MONDAY TO 9 PM CST TUESDAY.

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. WINDS
  WILL THEN INCREASE TO 20 TO 30 KNOTS WITH GALE FORCE GUSTS TO 40
  KNOTS MONDAY AFTERNOON, THEN INCREASE TO 35 KNOTS WITH GALE
  FORCE GUSTS TO 45 KNOTS MONDAY NIGHT. WINDS WILL VEER SOUTHWEST
  MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...2 TO 4 FEET TONIGHT. WAVES WILL THEN BUILD TO 3 TO 5
  FEET ON MONDAY, AND THEN TO 4 TO 7 FEET BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
619 
WHUS73 KGRB 040310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CST SUN DEC 3 2017

LMZ521-522-041115-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-171205T0000Z/
/O.CON.KGRB.GL.W.0016.171205T0000Z-171206T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
910 PM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM MONDAY TO 9 PM CST
TUESDAY...

* WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KNOTS TONIGHT. 
  WINDS WILL THEN INCREASE TO 20 TO 30 KNOTS WITH GALE FORCE 
  GUSTS TO 40 KNOTS MONDAY AFTERNOON, THEN INCREASE TO 35 KNOTS 
  WITH GALE FORCE GUSTS TO 45 KNOTS MONDAY NIGHT. WINDS WILL 
  VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...2 TO 4 FEET TONIGHT. WAVES WILL THEN BUILD TO 3 TO 5 
  FEET ON MONDAY, AND THEN TO 4 TO 7 FEET BY MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-041115-
/O.CON.KGRB.SC.Y.0095.000000T0000Z-171204T1800Z/
/O.CON.KGRB.GL.W.0016.171204T1800Z-171206T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
910 PM CST SUN DEC 3 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM NOON MONDAY TO 9 PM CST
TUESDAY...

* WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE 
  FORCE GUSTS TO AROUND 35 KNOTS AFTER MIDNIGHT TONIGHT. WINDS 
  WILL THEN INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 
  KNOTS LATER MONDAY AFTERNOON INTO MONDAY EVENING. WINDS WILL 
  VEER SOUTHWEST MONDAY NIGHT AND THEN WEST TUESDAY. 

* WAVES...3 TO 5 FEET TONIGHT INCREASING TO 6 TO 10 FEET AFTER 
  MIDNIGHT. WAVES WILL THEN INCREASE TO 12 TO 16 FEET ON MONDAY. 
  WAVES HIGHER TOWARD THE OPEN WATERS MONDAY INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
244 
WHUS73 KGRB 041007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 AM CST MON DEC 4 2017

LMZ521-522-041815-
/O.EXT.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/
/O.EXT.KGRB.GL.W.0016.171204T1200Z-171206T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
407 AM CST MON DEC 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT CST TUESDAY NIGHT...

* WINDS...SOUTH WINDS INCREASING TO 20 TO 30 KNOTS WITH GALE FORCE
  GUSTS TO 35 KNOTS, THEN INCREASING TO 35 KNOTS WITH GALE FORCE 
  GUSTS TO 45 KNOTS TONIGHT AND CONTINUE INTO TUESDAY. WINDS WILL 
  VEER SOUTHWEST TONIGHT AND THEN WEST TUESDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET TODAY THEN 4 TO 7 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-041815-
/O.EXT.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/
/O.EXT.KGRB.GL.W.0016.171204T1200Z-171206T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
407 AM CST MON DEC 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE FORCE
  GUSTS TO AROUND 35 KNOTS THIS MORNING. WINDS WILL THEN
  INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER
  THIS AFTERNOON INTO TUESDAY. WINDS WILL VEER SOUTHWEST TONIGHT
  AND THEN WEST TUESDAY. 

* WAVES...BUILDING TO 12 TO 16 FEET TODAY...SUBSIDING TO 8 TO 12 
  FEET LATE TONIGHT. WAVES HIGHER TOWARD THE OPEN WATERS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
085 
WHUS73 KGRB 041213
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
613 AM CST MON DEC 4 2017

LMZ521-522-042015-
/O.EXP.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/
/O.CON.KGRB.GL.W.0016.000000T0000Z-171206T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
613 AM CST MON DEC 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY
NIGHT...

* WINDS...SOUTH WINDS INCREASING TO 20 TO 30 KNOTS WITH GALE 
  FORCE GUSTS TO 35 KNOTS, THEN INCREASING TO 35 KNOTS WITH GALE 
  FORCE GUSTS TO 45 KNOTS TONIGHT AND CONTINUE INTO TUESDAY. 
  WINDS WILL VEER SOUTHWEST TONIGHT AND THEN WEST TUESDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET TODAY THEN 4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ541>543-042015-
/O.EXP.KGRB.SC.Y.0095.000000T0000Z-171204T1200Z/
/O.CON.KGRB.GL.W.0016.000000T0000Z-171206T1200Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
613 AM CST MON DEC 4 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS...SOUTH WINDS INCREASING TO 25 TO 30 KNOTS WITH GALE 
  FORCE GUSTS TO AROUND 35 KNOTS THIS MORNING. WINDS WILL THEN 
  INCREASING TO 35 KNOTS WITH GALE FORCE GUSTS TO 45 KNOTS LATER 
  THIS AFTERNOON INTO TUESDAY. WINDS WILL VEER SOUTHWEST TONIGHT 
  AND THEN WEST TUESDAY. 

* WAVES...BUILDING TO 12 TO 16 FEET TODAY...SUBSIDING TO 8 TO 12 
  FEET LATE TONIGHT. WAVES HIGHER TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED.  OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS.  IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 2:57 AM CST, 35 minutes earlier.

Area forecast discussion, Dec 3, 2:57 AM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
257 AM CST Sun Dec 3 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 257 AM CST Sun Dec 3 2017

Patchy fog was noted over Door County early this morning, otherwise
one more pleasant day to end the weekend, before turning into a
more active pattern for the start of the new work week.

Surface temperatures were taking a dip into the teens over many
locations over central and north central Wisconsin early this
morning as cirrus was gradually increasing from the west. This may
temper some high temperatures today depending on the rate of
increase, but still well above normal levels.

Conditions deteriorate late tonight into Monday as a deepening
low pressure system tracks from the northern plains late tonight
to central Minnesota by late Monday afternoon. Warm air advection
with increasing low level jet will rapidly increase precipitation
across the region late tonight into Monday morning. There could
be a diminished period of precipitation Monday as the warm front
lifts into northern Wisconsin or Upper Michigan. But the surface
cold front with trailing dry slot sliding over later Monday will
produce another round of convection.

Have expanded the mention of thunder northward Monday with the
warm front passage and Total Totals in the lower 50s. As surface
temperatures climb into the 50s Monday afternoon, some potential
of gusty winds with showers and any storms due to the potential of
mixing of the strong south winds off the surface.

.LONG TERM...Monday Night Through Saturday
Issued at 257 AM CST Sun Dec 3 2017

One large storm system early in the week, which will bring very
gusty winds, mainly rain with a little snow on the back side
(northern WI), and possibly some thunder, along with a major
pattern shift are the two main highlights in the long term. The
pattern shift will allow temps to go from 15-25 degrees above
normal to 5-10 degrees below normal by Wednesday.

The low pressure system will be located near western Upper
Michigan by Monday evening, with rain spreading across the area
associated with the deepening low pressure, approaching mid/upper
trough, and general warm air advection regime. Will continue to
mention thunder Monday evening ahead of the front. Any shower/storm
will need to be watched for bowing segments as 0-3 km shear is
strong, which could help bring down some higher winds.
Rain/thunder chances will diminish rather quickly in the late
evening as most of the area will get into the dry slot near/behind
the cold front. The rain could mix with a little snow as it ends,
but it looks like the cold air will trail far enough behind the
front to prohibit any accumulations. The exception would be far
north central WI, where some wrap around moisture/precip
associated with the deformation zone will likely continue the snow
shower activity Monday night into Tuesday. Winds look a little
too westerly to get much, if any, lake enhancement, so
accumulations look to be under an inch or two. That said, any
heavier snow showers, combined with the gusty winds, could
produce hazardous travel conditions. Added some patchy blowing
snow across Vilas Co. to highlight this threat.

The greatest impact with this storm system will likely be the
winds. Model guidance showing some very impressive wind fields,
with Bufkit soundings showing the potential for southwest to west
wind gusts between 40 and 50 mph behind the front Monday night
into Tuesday as very strong cold air advection begins. Locally
higher gusts are possible as well, especially in any enhanced
rise/fall couplet along/near the front. The NAM is showing
gusts to 55-60 mph possible if we mix to around 4000 ft. Beefed
up with wind and wind gusts values, but they still might need
another boost. A wind advisory is looking likely for the entire
area. Power outages and tree damage will be possible.

Once this system moves into northeast Ontario late Tuesday
afternoon/night, winds veer to the WNW to get some of the lake
effect snow activity to move into north central WI, especially
Vilas Co. Accumulations will mainly be confined to Vilas Co., and
remain on the light side, generally under an inch or two, as WNW
winds favor Upper Michigan for heavier accumulations. Winds veer
to the NW on Wednesday, a more favorable wind direction for north
central WI, but by that time, moisture begins to wane, so
although snow shower activity should continue, accumulations
should remain on the light side.

A cold cyclonic flow is expected the rest of the period as a very
amplified pattern will prevail across Canada and the CONUS, with
strong ridging over the western US and a deep trough across the
central/eastern U.S. and Canada. Weak disturbances will
ride/rotate through the northwest flow, bringing a few chances for
snow shower activity through next weekend, but hard to pin down
much detail at this point. Moisture will be lacking, so no major
snows are expected, but could get a dusting to a couple inches as
the stronger disturbances track across the area.

As for temps, it will be a shock to many people as high temps
drop 25-35 degrees from Monday to Wednesday. That said, we won't
be more than 5-10 degrees below normal, so really just getting
back to reality. If there was a snowpack, this cold push would be
worse, especially at night. But with a limited to nil snowpack,
lows look to stay in the single digits and teens. If we can get
some snow on the ground over north central WI, sub-zero lows can
be expected.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1036 PM CST Sat Dec 2 2017

Good flying weather overnight with mostly clear skies with light
winds. Clouds return on Sunday and will gradually thicken/lower
ahead of the next system approaching from the west. Adverse flying
weather is not expected to arrive until late Sunday night.
&&

.MARINE...
Issued at 257 AM CST Sun Dec 3 2017

An area of fog from central Upper Michigan has settled
southward over part of the Bay and northern Lake Michigan early
this morning. The fog was locally dense. Observations were
indicating light north winds with surface dewpoints in the lower
to mid 30s. This fog may be persistent this morning with the weak
surface flow.

Otherwise attention turns to a deepening low pressure system to
track across the northern Great Lakes region later tonight through
Tuesday. South winds will be on the increase late tonight into Monday
with gale force gusts becoming more likely on Monday. Have moved
up the start time of gale watch to Monday morning. Then subsidence
in the dry slot Monday night will produce westerly gale gusts
with the potential of storm force winds toward the open waters.
These conditions will persist into Tuesday before gradually
tapering off.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......Bersch
AVIATION.......Kurimski
MARINE.........TDH
Hazardous weather outlook, Dec 3, 2:53 AM CST, 39 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
253 AM CST Sun Dec 3 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
253 AM CST Sun Dec 3 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Increasing south winds Monday may include gusts to 35 to 40 mph
Monday afternoon. Then a surge of west winds with gusts of 40 to
55 mph is expected to sweep across the area Monday night. Wind
gusts between 30 and 40 mph, locally higher, will continue on
Tuesday. The winds could result in some downing of trees and
power lines, which could cause power outages.

Hazardous travel conditions are likely to develop across north-
central Wisconsin late Monday night or Tuesday as rain changes to
snow. Although there is still uncertainty regarding snowfall
totals, even an inch or two of snow will likely result in
hazardous travel conditions when combined with the strong winds.
Only minor snow totals are expected across the rest of the area,
but slippery spots could still develop as water freezes on
roadways.

There is also a slight chance for thunderstorms across parts of
central and east-central Wisconsin Monday afternoon and evening.
Severe storms are not expected, however a few storms may contain
gusty winds.

Hazardous travel conditions could develop at times in the Lake
Superior snowbelt during the remainder of the week due to periods
of lake-effect snow showers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-040900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
253 AM CST Sun Dec 3 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Some gale force gusts from the south are possible late tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Gale force gusts from the south are likely Monday. Gale force
winds becoming westerly Monday night into Tuesday as a strong area
of low pressure moves through the region.

TDH/BERSCH

In the hours before

Special weather statement, Dec 3, 12:55 AM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1255 AM CST Sun Dec 3 2017

WIZ022-031200-
Door-
1255 AM CST Sun Dec 3 2017

...LOCALLY DENSE FOG EARLY THIS MORNING...

Areas of fog have developed over northern Door County early this
morning. The fog will be locally dense with visibilities less than
one half mile at times. The moisture from the fog may produce
scattered slippery spots where road temperatures fall below
freezing.

Use low-beam headlights and allow extra time to reach your
destination if traveling early this morning.

TDH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 2:59 PM CSTGale WarningGRB63 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.